MathSciNet Relay Station
MathSciNet bibliographic data
MR2136816 (2005m:35094) 35J60 (35J20 47J30 58E05)
Jeanjean, Louis; Tanaka, Kazunaga A positive solution for a nonlinear Schrödinger equation on $\Bbb R\sp N$. Indiana Univ. Math. J. 54 (2005), no. 2, 443–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement